MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ ARRAYLINK MODULE; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ ARRAYLINK MODULE; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number H421070
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, a data module error was received when validating the catheter.The catheter was replaced but the issue remained.The procedure was cancelled and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One array link module was received for evaluation.Visual inspection revealed the connectors and labels appeared to have no physical damage.The mounting hardware was secured.Normal wear and tear was observed on the exterior enclosure.No other visible anomalies were observed.The alden cable test and eeprom test ran with no errors.No issue was found with the module.Based on the information provided to abbott and the investigation performed, the reported event was unable to be confirmed.The returned product functioned properly during the evaluation.No hardware abnormalities that would have resulted in the reported error message were identified.

Brand Name
ENSITE VELOCITY¿ ARRAYLINK MODULE
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7644502
Report Number2184149-2018-00083
Device Sequence Number152374
Product Code DQK
UDI-Device Identifier05414734210706
UDI-Public05414734210706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH421070
Device Lot Number623240001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARRAYLINK CATHETER; ARRAYLINK CATHETER
Outcome Attributed to Adverse Event Other;